# SDR UPS02839692

- Difficulty date: September 28, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Part number: 4646547
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 822 FLOORBEAM ATTACH FITTING IS CRACKED AT RBL. 24     REMOVED AND REPLACED FITTING I.A.W. DWG.4646547,AND SRM. 51-1-20D
